i have a tooth that needs to be pulled.. but my face swelled up and the doctor gave me clindamycin i take 2 150mg 4 times a day.. well the other day wen the left side of my face swelled first i started having yellow liquid dripping from my nose and it stinks really bad.. the smell stays on the tissue and in my nose sometimes wen i breathe through my mouth i can taste a horrible taste.. going to get my tooth pulled wen/if the swelling goes down, but the stink in my nose and it just pouring out constantly is really bothering me.. been to the ER and they send me home and tell me to go back to the dentist.. the dentist tells me to wait till the swelling goes down.. well swelling not goin down anytime soon and my nose just keeps pouring like a waterfall lol it smells horrible.. Does any 1 know why this happens??
Hi, welcome to the forum, the yellow nasal discharge suggests infection. Your symptoms are suggestive of atrophic rhinitis which is associated with foul smelling nasal discharge, bad breath, nasal obstruction, nasal crusting, and dryness etc. It is associated with mucosal colonization with Klebsiella ozaenae as well as other organisms.
You may need to undergo Rhinoscopy, culture and antibiotic sensitivity of the nasal discharge (usually involves organisms like Pseudomonas aeruginosa and staphylococcus aureus), Radioimaging of the nose.
You can go for nose lavage with warmed isotonic saline at least twice daily with specialized devices, syringes, bottle sprayers, and nebulizers are also effective. After lavage, use petroleum jelly or personal lubricants to lubricate the mucosa. Along with this proper antibiotic therapy is required. I suggest you to consult ENT specialist. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.